# SDR ASAA1057187

- Difficulty date: December 31, 2009
- Submitted: January 4, 2010
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 11,247 hours, 3,252 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Part number: 1762000101
- Part serial: 002782
- Condition: Failed
- Location: E&E Bay
- Part time: 11,236 hours, 3,248 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING INFLIGHT TURBULENCE LEFT INBOARD DU DISPLAYED VTK FOLLOWED BY MAP ANNUNCIATION.  ACCOMPLISHED FMC FAIL CHECKLIST FROM QRC.  DUAL FMC OPS NOT RESTORED.  (FMC SOURCE SELECT SWITCH SELECTED TO BOTH ON RIGHT).  REPLACED NR 1 FMCS COMPUTER IAW AMM 34 61 02 PAGE BLOCK 401.  ACCOMPLISHED FMC SOFTWARE CROSSLOAD AND CONFIGURATION CHECK OK.  FMCS OPS TEST NORMAL.
